Birth Control Question

  1. What do you do if you vomit within 10 minutes of taking your BCP? Is it better to take another one or no? TIA.
  2. If you vomited within 10 minutes of taking your pill you should take another one. 10 minutes isn't enough time for the drug to be absorbed by your body.
  3. I had a friend who used to puke up her pills all the time and she got pregnant at least twice while on the pill. I'd consider another form of BC maybe.
  4. you need to see your doc about finding a pill that does NOT cause vomiting. One should be out there for you. If you vomit it up for some unusual reason -- like you have food poisoning -- then you should use back-up protection and not rely upon it until the next month.
  5. if you throw up, take another pill and continue taking them every day - you'll get your period a day early. i'd also use an extra form of protection for a week, just in case.
  6. Take another pill.

    I threw up a few hours after taking my pill, and thought I was safe (this happened over a 3 or so days) and didn't take another. Look where I am now! :biggrin:
  7. you should talk with you doc about a lower dosage pill :yes:
  8. you can also take the pills vaginally as a suppository for the time being if you are regularly having problems with taking them orally.
  9. what are the pills called?? I take YAZ and its great.. i take it on an empty stomach and/or after eatinga huge meal and i have never gotten nauseous or antyhing like that... you should consider switching like everyone else said.
  10. she didn't say the nausea was because of the pill, it could be any number of other factors.